# SDR R61A201702030092

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 33,290 hours, 20,640 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 17070745611
- Part serial: 00076
- Condition: Inoperative
- Location: Nose
- Part time: 33,634 hours, 20,879 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT CREW RECEIVED 'LG WOW SYS FAIL' MESSAGE. AN EMERGENCY WAS DECLARED, CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR IAW AMM AND OPS CHECKED GOOD.
